Abstract
In this paper we consider the concept of preintersection numbers of a graph. These numbers are determined by the spectrum of the adjacency matrix of the graph, and generalize the intersection numbers of a distance-regular graph. By using the preintersection numbers we give some new spectral and quasi-spectral characterizations of distance-regularity, in particular for graphs with large girth or large odd-girth.
Original language | English |
---|---|
Pages (from-to) | 1-18 |
Journal | Journal of Combinatorial Theory Series A |
Volume | 143 |
DOIs | |
Publication status | Published - Oct 2016 |
Keywords
- distance-regular graph
- Eigenvalues
- girth
- odd-girth
- preintersection numbers